It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=sahaira]If you are going to have a serious allergy to iron replacement tablets would you know right away? Someone told me that even though I take it everyday one day I could be all of a sudden allergic to it. Now I get scared everytime I take it that this time I will be allergic to it... does this sound right? I haven't had any reactios to it so far... :rolleyes:[/QUOTE]
I think there are two possible problems: one is allergy and the other is adverse reaction. I have adverse reactions to iron supplements in pill form because I get constipation, headaches and stomach pain. An allergic reaction could be hives, swelling, or breathing problems that would come immediately after the pill started to dissolve in your digestive system.
I was taking prescription and otc iron before, for two to three months at the time without problem. Since two years ago I started to have negative reactions to the iron supplements and I started to believe that iron is making me more sick then anemia. The problem is, it is not always the same. With licvid iron I get dizzy right away, and I get anxiety like symptoms every time. With pills, sometimes I can take them for few days before I start having these symptoms, other times I can only take them for two or three days. I experience faint feeling, weakness, nervousness, anxiety....I have been trying to find out if this is iron or is it all in my head, for over two years now, and I still think it's iron. I am 47 with heavy periods and my feritin was at 4, hgb are still ok, but my iron is always low.





All times are GMT -7. The time now is 02:21 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!